# SDR CALA2024021900450

- Difficulty date: January 27, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE BETWEEN FR67 AND 68 FLOOR SUPPORT STRUCTURE AT Y 1292 HAS CORROSION. AREA FOUND TO BE OUT OF LIMITS I.A.W (SRM 53-41-14-283-009) D-"0 SUPORT I.A.W (51-44-11/001 SRM). TREATED & PRIMED HOLES I.A.W (S AT BFM ON NR#: 90298 .063" MAX "0.031" REMOVED FLOOR BEAM I.A.W (SRM 51-42-11-001), R RM 51-12-11/001 & 51-75-12-911-002). INSTALLED FLOOR BEAM I.A.W EMOVED SPLICES (4) I.A.W SRM 51-12-11-001)   LOCATED & DRILLED HOLES IN FLOOR STRUCTURE.
